MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950J
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock (2072)
Date of Event 09/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was shocked by the remote monitor during the interrogation phase of a remote transmission.The patient was assured that the monitor does not perform therapy to implanted device but collects and sends transmissions.The patient was referred to the clinic to have implanted device and monitor checked.A follow up call was made to the clinic.The nurse stated that the patient had been seen in clinic twice since the call for a device check and follow up and everything was within normal limits.Both the monitor and the implanted device remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6160739
Report Number3004593495-2016-00492
Device Sequence Number928731
Product Code NVZ
UDI-Device Identifier00643169657885
UDI-Public00643169657885
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950J
Device Catalogue Number24950J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2016
Supplement Date Received by ManufacturerNot provided
09/06/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date04/06/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDMB1D4, ICD, 5076, 6947, LEADS
Outcome Attributed to Adverse Event Life Threatening;
Patient Age49 YR